# SDR 29GA2018121000001

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 38,256 hours, 42,962 cycles
- Engine: Ge CT79B
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0129 TLH/FLL REPORT: EMERGENCY DOOR COVER LOOSE. CORRECTIVE ACTION:SECURED THE EMERGENCY EXIT COVER IAW 52-05-04 SAAB AMM.
